Demazin PE Cold & Flu Relief Day & Night 48 Tablets

Provides round the clock relief from cold and flu symptoms.
$ 10 .99
$ 3 .90 off RRP
In Stock

free-click-collectClick and Collect

Click & Collect Click & Collect is now available ! More stores will continue to be added, so keep an eye out when selecting a pick - up store for new locations close to you. Learn More

Change Store
Always read the label and follow the directions for use. Incorrect use could be harmful.
Provides relief from:
- Runny Nose
- Blocked nose and sinuses
- Sinus Pain
- Fever, headache, body aches and pains.
Each day tablet contains: Paracetamol 500mg Phenylephrine hydrochloride 5mg.

Each night tablet contains: Paracetamol 500mg Phenylephrine hydrochloride 5mg Chlorphenamine maleate 2mg.
Adults and children 12 years and over: How much - 2 Day tablets. How often - Every 4-6 hours, as necessary. Maximum daily dose - 6 Day tablets in 24 hours.

Adults and children 12 years and over: How much - 2 Night tablets. How often - At bedtime, as necessary. Maximum daily dose - 2 Night tablets in 24 hours.
Always read the label, use only as directed. Please talk to your healthcare professional before use if any concerns, or if you have not used this product before.